Viscous quantum hydrodynamics and parameter-elliptic systems

Li Chen, Michael Dreher

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)520-531
Number of pages12
JournalMathematical Methods in the Applied Sciences
Volume34
Issue number5
DOIs
Publication statusPublished - 30 Mar 2011

Cite this

Chen, Li ; Dreher, Michael. / Viscous quantum hydrodynamics and parameter-elliptic systems. In: Mathematical Methods in the Applied Sciences. 2011 ; Vol. 34, No. 5. pp. 520-531.
@article{fe91cb6c4f3449d7b7b89b1764ff23dd,
title = "Viscous quantum hydrodynamics and parameter-elliptic systems",
author = "Li Chen and Michael Dreher",
year = "2011",
month = "3",
day = "30",
doi = "10.1002/mma.1377",
language = "English",
volume = "34",
pages = "520--531",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",
number = "5",

}

Viscous quantum hydrodynamics and parameter-elliptic systems. / Chen, Li; Dreher, Michael.

In: Mathematical Methods in the Applied Sciences, Vol. 34, No. 5, 30.03.2011, p. 520-531.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Viscous quantum hydrodynamics and parameter-elliptic systems

AU - Chen, Li

AU - Dreher, Michael

PY - 2011/3/30

Y1 - 2011/3/30

U2 - 10.1002/mma.1377

DO - 10.1002/mma.1377

M3 - Article

VL - 34

SP - 520

EP - 531

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 5

ER -